# SDR DALA2023082907041

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 CORROSION ON LH SIDE PLATE IN AFT CARGO COMPARTMENT, BTW STA 1310 TO 1410. CORRECTIVE ACTION: SUMMARY OF NRC 00552: SIDE PLATE IN AFT CARGO COMPARTMENT, BTW STA 1310 TO 1410 WAS REPLACED AND INSTALLED PER B757-200 SRM 51-40-02. (2936074)
